Contains an effective pain reliever as well as a potent decongestant that dries up your nose and gives quick and long lasting relief.
What else should I know about this product?
ClassificationPharmacy Only Medicine
Active IngredientsActive Ingredients:
Phenylephrine Hydrochloride 5mg, Paracetamol 500mg
DosageAdults and children 12+: 1-2 tablets every 4-6 hours as necessary. Maximum 8 tablets in 24hours. Stop taking after a few days.
WarningsPhenylephrine may cause sleeplessness in some people.
Ask your doctor before use if you:
- have high blood pressure
- are taking anti-depressants
- have heart problem
- are pregnant
Do not take if you have taken paracetamol within the last four hours. Sudafed PE Day and Night Relief tablets are not recommended for children under 12 years.
Great product at a great price. Fast delivery, thank you.